# SDR DALA2017042103297

- Difficulty date: April 12, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 IN AFT LOWER CARGO HAS CORROSION FROM FS 1027 TO 1032. FOUND CORROSION TO BE IN EXCESS OF 100% MATERIAL THICKNESS. REPLACED SECTION OF LONGERON 30 IN AFT LOWER CARGO FROM STA 1012 TO 1053 IAW SRM 51-41-02-0G, 51-41-05-0G, AND DWG 500016.
